MAUDE Adverse Event Report: ETHICON INC. STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B422
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and barbed suture was used.As per customer feedback, there was no barbs on the suture line.There was a 10 minute delay reported.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/1/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: were there any unexpected outcomes or complications as a result of the prolonged surgery time? - na please confirm device return status.Sent to given address please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager).Ot incharge ¿ mr (b)(6).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.

Brand Name
STRATAFIX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25058655
Report Number2210968-2026-04787
Device Sequence Number9426883
Product Code NEW
UDI-Device Identifier10705031235939
UDI-Public(01)10705031235939(17)300131(10)46599
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K182873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1B422
Device Lot Number10ABB4
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown